# SDR SWAA2025021895783

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,923 hours, 19,364 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD UPPER SLIDER SEAL CRACKED<[01] R&R R/H HORIZONTAL STABILIZER UPPER FWD SLIDER PER AMM 27-41-11.;[02] R&R R/H HORIZONTAL STABILIZER UPPER FWD SLIDER PER AMM 53-31-31.
